Quadratic forms between Euclidean Spheres.

Paul Yiu

Manuscripta mathematica (1994)

  • Volume: 83, Issue: 2, page 171-182
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Yiu, Paul. "Quadratic forms between Euclidean Spheres.." Manuscripta mathematica 83.2 (1994): 171-182. <http://eudml.org/doc/155954>.

author = {Yiu, Paul},
journal = {Manuscripta mathematica},
keywords = {Hopf construction; quadratic map; Euclidean spheres},
number = {2},
pages = {171-182},
title = {Quadratic forms between Euclidean Spheres.},
url = {http://eudml.org/doc/155954},
volume = {83},
year = {1994},

AU - Yiu, Paul
TI - Quadratic forms between Euclidean Spheres.
JO - Manuscripta mathematica
PY - 1994
VL - 83
IS - 2
SP - 171
EP - 182
KW - Hopf construction; quadratic map; Euclidean spheres
UR - http://eudml.org/doc/155954
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.